MathSciNet Relay Station
MathSciNet bibliographic data
MR1785507 (2001i:13035) 13N05 (13N15)
Kanai, N.; Ono, T. The module of differentials and $p$-bases of a ring extension. Comm. Algebra 28 (2000), no. 11, 5369–5382.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement